Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Child with rash on full body. Took antibiotic for chest infection. No fever. Serious?

Hi, my 4 and a half year old daughter has a rash on her legs, arms and cheeks. They are red raised spots that almost look like hives but they are not hives. She had a chest infection last weekend and completed a course of penicillin antibiotic three days ago. While she is not having temperatures and is better than last weekend, she is still not herself, lying around alot, not eating much and complaining of not feeling well. Have you any suggestions.....
Asked On : Tue, 12 Feb 2013
Answers:  2 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query,
It is looking like a Viral exanthematous fever with post viral exanthem.
Try to give plenty of oral fluids to maintain her hydration and give soft diet.
If the rash is itching you can apply calamine lotion externally.
As the child is dull, not feeling well consult the Pediatrician again for follow up examination.
Hope I have answered your query.
Answered: Tue, 12 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Zainab Hassanali's  Response
welcome to healthcare magic,
from the description of the rash you need to rule out measles, as she also had a chest infection, measles comes with a rash, red eyes and sorethroat,
as she took penicillin course she could have also reacted to it, it could be just an allergic reaction.
i would suggest take her to a dermatologist for review and appropriate treatment
hope to have answered your query
wish your daughter a quick recovery.
Answered: Tue, 12 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor